# SDR DALA2023082806971

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 27,280 hours, 10,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2935042) DENT ON LH FUSELAGE SKIN AT STA 339.25 BETWEEN STGR 27/28. DENT WAS REPAIRED IAW ERA 611057-14.
